Vol. 5, No. 4, 2012

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals

Vol. 5, No. 4, 2012

Theoretical properties of the length-biased inverse Weibull distribution

Jing Kersey and Broderick O. Oluyede

The firefighter problem for regular infinite directed grids

Daniel P. Biebighauser, Lise E. Holte and Ryan M. Wagner

Induced trees, minimum semidefinite rank, and zero forcing

Rachel Cranfill, Lon H. Mitchell, Sivaram K. Narayan and Taiji Tsutsui

A new series for $\pi$ via polynomial approximations to arctangent

Colleen M. Bouey, Herbert A. Medina and Erika Meza

A mathematical model of biocontrol of invasive aquatic weeds

John Alford, Curtis Balusek, Kristen M. Bowers and Casey Hartnett

Irreducible divisor graphs for numerical monoids

Dale Bachman, Nicholas Baeth and Craig Edwards

An application of Google's PageRank to NFL rankings

Laurie Zack, Ron Lamb and Sarah Ball

Fool's solitaire on graphs

Robert A. Beeler and Tony K. Rodriguez

Newly reducible iterates in families of quadratic polynomials

Katharine Chamberlin, Emma Colbert, Sharon Frechette, Patrick Hefferman, Rafe Jones and Sarah Orchard

Positive symmetric solutions of a second-order difference equation

Jeffrey T. Neugebauer and Charley L. Seelbach